# SDR 2002UALA00860

- Difficulty date: May 12, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 37,571 hours, 13,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM WEB UPPER O/B CORRODED BETWEEN STATION 1160 AND 1180 RBL 70 STR 17R.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM WEB.
